U.S. doctors online nowAsk doctors free
MO
A 17-year-old female asked:

I had sex last night now i'm bleeding lightly with slight cramps. four days after period. he came in me and i have the mirena (levonorgestrel). why am i bleeding?

1 doctor answer1 doctor weighed in
Dr. Alvin Lin
Geriatrics 31 years experience
Post-coital bleeding: Most likely, your bleeding is a result of your/his enthusiasm. It's possible your cervix was traumatized. Or perhaps you have cervical polyp or infection. As long as Mirena (levonorgestrel) is in place, no need to worry about pregnancy, just sexually transmitted diseases/infections if he wasn't wrapped up (wearing a condom). Check out http://goo.gl/lM8Eis, http://goo.gl/GqKnRv & http://goo.gl/QnD0pL for more info.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 4, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.